| Catalog Number |
24601-B007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 24601-b007t and lot# 25045188 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09apr2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smasrtsite texium pump infusion set was leaking the following information was received by the initial reporter with the following: it was reported by customer that the leaking cisplatin on patient from where texium tubing connects to pt port.